MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS CROSS NUT TIGHTHENER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE OASYS CROSS NUT TIGHTHENER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48561075
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; instrument broke.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via visual inspection.The oasys nut tightener has fractured castle tooth.No relevant manufacturing issues were identified as all units met stryker specifications.The plausible root cause of the event was determined to be multifactorial in nature.Factors that may contributed to fracture: instrument/implant jams & user continues to apply force and/or intentional misuse.
 
Event or Problem Description
It was reported that; instrument broke.

Brand Name
OASYS CROSS NUT TIGHTHENER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6681580
Report Number0009617544-2017-00271
Device Sequence Number16189878
Product Code LXH
UDI-Device Identifier07613327271577
UDI-Public(01)07613327271577
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48561075
Device Catalogue Number48561075
Device Lot Number161151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/05/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1